Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 39, NWS Birmingham, AL

March 18, 2013Calhoun County, Cherokee County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 4:01 PM CDT for Calhoun County, Cherokee County, Talladega County, Alabama. It was in force for 59 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 4:01 PM CDT (21:01 UTC)
Expired
Mar 18, 2013, 5:00 PM CDT
In force
59 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cherokee County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 94 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 4:03 PM CDTTSTM WND DMGJacksonville State Univ, ALTHE ROOF OF THE LIBRARY AT JACKSONVILLE STATE WAS PARTIALLY REMOVED. THE TRANSMITTER FOR THE RADIO STATION ON THE ROOF WAS DESTROYED.
Mar 18, 4:03 PM CDTTSTM WND DMGTalladega, ALTHREE OF FOUR TREES WERE DOWN ON HOUSES AND SEVERAL ROADS BLOCKED. CHERRY STREET...TAYLORS MILL ROAD... MOUNTAIN VIEW ROAD...AND EAST STREET SOUTH WERE ARE BLOCKED OR PARTIALLY BLOCK DUE TO DOWNED TREES. TIME CHANGED BASED ON LEADING EDGE OF VELOCITY ON RADAR.
Mar 18, 4:05 PM CDTTSTM WND DMG1 W Grant Town, ALA ROOF WAS BLOWN OFF A RESIDENCE ON MCELDERRY ROAD AND A TREE FELL ON A HOUSE FACING MITCHELL STREET ADJACENT TO MUNFORD TOWN HALL.
Mar 18, 4:05 PM CDTTSTM WND DMGIronaton, ALTREES AND POWER LINES DOWN HERE AND IN MUNFORD ON PRIEBES ROAD AND GRANT TOWN ROAD.
Mar 18, 4:08 PM CDTTSTM WND DMGBlanche, ALTREES DOWN ON HWY 35 NEAR DEKALB COUNTY LINE
Mar 18, 4:09 PM CDTTSTM WND DMGJacksonville, ALROOF DAMAGE TO CAMPUS INN
Mar 18, 4:09 PM CDTHAIL 0.883 Nne Jacksonville, AL
Mar 18, 4:11 PM CDTTSTM WND DMGSaks, ALROOF OF ACKER ELECTRIC CO BUILDING PARTIALLY REMOVED. WINDS ESTIMATED AT 70-80 MPH BY TRAINED NWS SPOTTER.
Mar 18, 4:22 PM CDTHAIL 1Piedmont, ALHAIL UP TO QUARTERS FELL AS WELL AS SEVERAL TREES BLOWN DOWN...BLOCKING MAIN STREET AND HWY 9.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WUUS54 KBMX 182101
SVRBMX
ALC015-019-121-182200-
/O.NEW.KBMX.SV.W.0039.130318T2101Z-130318T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 500 PM CDT

* AT 401 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SAND ROCK TO HOKES BLUFF TO ALEXANDRIA TO TALLADEGA
  TO CHILDERSBURG...AND MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAKS...WEST END-COBB TOWN...COBB TOWN...CENTRE...SYLACAUGA...LITTLE
  RIVER CANYON NATIONAL PRESERVE...FORT MCCLELLAN AND JACKSONVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 165 THROUGH 191...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3453 8552 3397 8540 3387 8564 3381 8559
      3363 8565 3350 8590 3329 8598 3330 8612
      3310 8618 3310 8648 3319 8650 3330 8636
      3339 8638 3354 8619 3369 8621 3377 8605
      3384 8607 3392 8597 3394 8574 3423 8585
TIME...MOT...LOC 2101Z 276DEG 57KT 3423 8571 3403 8579
          3376 8584 3348 8598 3326 8629

$$

17
2 follow-up statements
741 
WWUS54 KBMX 182116
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT MON MAR 18 2013

ALC015-019-121-182200-
/O.CON.KBMX.SV.W.0039.000000T0000Z-130318T2200Z/
CALHOUN AL-CHEROKEE AL-TALLADEGA AL-
416 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
TALLADEGA...CHEROKEE AND EASTERN CALHOUN COUNTIES UNTIL 500 PM CDT...

AT 414 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF FORNEY TO PLEASANT GAP TO HEFLIN TO DELTA TO 9
MILES EAST OF SYCAMORE...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN CHEROKEE COUNTY.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 173 THROUGH 191...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3397 8540 3396 8549 3387 8564 3381 8559
      3377 8564 3363 8565 3350 8590 3338 8594
      3338 8598 3329 8598 3330 8613 3311 8618
      3310 8634 3352 8609 3368 8593 3393 8585
      3394 8574 3423 8585 3438 8563 3452 8553
TIME...MOT...LOC 2116Z 276DEG 57KT 3418 8542 3398 8550
          3371 8556 3344 8570 3322 8602

$$

17
914 
WWUS54 KBMX 182130
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CDT MON MAR 18 2013

ALC015-019-121-182139-
/O.CAN.KBMX.SV.W.0039.000000T0000Z-130318T2200Z/
CALHOUN AL-CHEROKEE AL-TALLADEGA AL-
430 PM CDT MON MAR 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TALLADEGA...CHEROKEE
AND EASTERN CALHOUN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3397 8540 3396 8549 3387 8564 3381 8559
      3377 8564 3363 8565 3350 8590 3338 8594
      3338 8598 3329 8598 3330 8613 3311 8618
      3310 8634 3352 8609 3368 8593 3393 8585
      3394 8574 3423 8585 3438 8563 3452 8553
TIME...MOT...LOC 2129Z 276DEG 57KT 3414 8517 3394 8525
          3367 8532 3340 8546 3318 8579

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 3:29 PM CDT, 32 minutes earlier.

Area forecast discussion, Mar 18, 3:29 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT MON MAR 18 2013

.DISCUSSION...

ONGOING STORMS WILL GRADUALLY PUSH EASTWARD OUT OF AREA THROUGH
THE EVENING.

THE REST OF THE 7 DAY FORECAST PERIOD WILL BE LARGELY DOMINATED BY
EASTERN STATES TROUGHINESS...KEEPING OUR AREA NEAR OR BELOW
SEASONAL TEMPERATURE AVERAGES. THERE IS A POTENTIAL FOR FREEZING
TEMPERATURES WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. NEXT
GOOD CHANCES OF RAIN WILL COME LATE IN THE WEEK INTO NEXT WEEKEND.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR
THE FIRST 6 TO 8 HOURS.  WITH MVFR CIGS BECOMING THINNER AND
THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK.
THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED
TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON.  PREVAILING
TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN
MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH
AND EAST THROUGH 00Z.  MAY HAVE TO ADJUST A BIT IF THESE SCATTERED
STORMS BEGIN POPPING UP AHEAD OF THE LINE.

WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US
SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE
THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS.  CLEARING IS
LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     42  63  40  60  30 / 100   0  10  10   0
ANNISTON    44  63  41  59  32 / 100   0  10  10   0
BIRMINGHAM  44  64  43  61  32 / 100   0  10   0   0
TUSCALOOSA  45  66  44  63  36 /  70   0  10   0   0
CALERA      46  65  43  62  34 / 100   0  10  10   0
AUBURN      51  67  44  61  35 /  90   0  10  10   0
MONTGOMERY  52  69  46  62  37 /  70   0  10  10   0
TROY        55  70  46  62  37 /  60   0  10  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT MON MAR 18 2013

ALZ011>015-017>050-191815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
108 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM...
FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW
CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT
ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD
HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS
DISCOURAGED WITH THIS TYPE OF AIRMASS.

THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK
WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL
NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THIS AFTERNOON AND TONIGHT.

27

In the hours before

Local storm report, Mar 18, 3:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
346 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     N FULTONDALE            33.62N 86.80W
03/18/2013                   JEFFERSON          AL   AMATEUR RADIO

            MULTIPLE TREES DOWN STOUTS ROAD ELKWOOD RD

&&

BAER
Local storm report, Mar 18, 3:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     WALNUT GROVE            34.06N 86.29W
03/18/2013                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER
            ON WALNUT GROVE RD.

&&

BAER
Local storm report, Mar 18, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     WALNUT GROVE            34.06N 86.29W
03/18/2013                   ETOWAH             AL   EMERGENCY MNGR

            TREES DOWN CR41 AND WALNUT GROVE RD. TRAILER BLOWN OVER
            ON WALNUT GROVE RD. CORRECTION. WELL HOUSE BLOWN ONTO
            TRAILER

&&

BAER
Local storm report, Mar 18, 3:53 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             ODENVILLE               33.69N 86.40W
03/18/2013  M1.00 INCH       ST. CLAIR          AL   PUBLIC

&&

BAER
Local storm report, Mar 18, 3:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             CLANTON                 32.84N 86.63W
03/18/2013  E1.75 INCH       CHILTON            AL   PUBLIC

            EXIT 212

&&

BAER
Local storm report, Mar 18, 3:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
358 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             CLANTON                 32.84N 86.63W
03/18/2013  E1.75 INCH       CHILTON            AL   PUBLIC

            EXIT 212 ON I65

&&

BAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:58 AM CDTSpecial Weather StatementBMXMarion32 min
Mar 18, 1:06 PM CDTSpecial Weather StatementBMXMarion39 min
Mar 18, 1:19 PM CDTSevere Thunderstorm WarningBMXMarion41 min
Mar 18, 1:31 PM CDTSevere Thunderstorm WarningBMXMarion44 min
Mar 18, 1:51 PM CDTSevere Thunderstorm WarningBMXLamar, Marion54 min
Mar 18, 2:06 PM CDTSevere Thunderstorm WarningBMXWinston39 min
Mar 18, 2:18 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston57 min
Mar 18, 2:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker62 min
Mar 18, 3:03 PM CDTSevere Thunderstorm WarningBMXSt. Clair27 min
Mar 18, 3:06 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson39 min
Mar 18, 3:20 PM CDTSpecial Weather StatementBMXGreene, Sumter55 min
Mar 18, 3:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa47 min
Mar 18, 3:34 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair, Shelby56 min
Mar 18, 3:38 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Mar 18, 3:46 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega44 min
Mar 18, 3:54 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton66 min
Mar 18, 4:09 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa66 min
Mar 18, 4:12 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph63 min
Mar 18, 4:14 PM CDTSevere Thunderstorm WarningBMXCoosa31 min
Mar 18, 4:18 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry57 min
Mar 18, 4:24 PM CDTSpecial Weather StatementBMXRussell36 min
Mar 18, 4:35 PM CDTSevere Thunderstorm WarningBMXTallapoosa55 min
Mar 18, 4:43 PM CDTSpecial Weather StatementBMXDallas, Marengo, Perry62 min
Mar 18, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry, Sumter56 min
Mar 18, 4:58 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore62 min
Mar 18, 5:05 PM CDTSevere Thunderstorm WarningBMXTallapoosa40 min
Mar 18, 5:18 PM CDTSevere Thunderstorm WarningBMXChambers, Lee57 min
Mar 18, 5:30 PM CDTSpecial Weather StatementBMXLowndes, Montgomery60 min
Mar 18, 5:32 PM CDTSevere Thunderstorm WarningBMXMacon58 min
Mar 18, 5:38 PM CDTSevere Thunderstorm WarningBMXRussell52 min
Mar 18, 6:11 PM CDTSpecial Weather StatementBMXLowndes, Montgomery49 min
Mar 18, 6:15 PM CDTSevere Thunderstorm WarningBMXLee15 min
Mar 18, 6:21 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike, Russell54 min
Mar 18, 6:52 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.